Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 353, NWS Norman, OK

May 30, 201211 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 30, 2012, 11:48 PM CDT for 11 counties in Oklahoma. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 11:48 PM CDT (04:48 UTC)
Expired
May 31, 2012, 12:30 AM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Canadian County, OK, Cleveland County, OK, Garvin County, OK, Grady County, OK, Lincoln County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 11:49 PM CDTTSTM WND GST 65Yukon, OK
May 30, 11:54 PM CDTTSTM WND GST 59Will Rogers Airport, OK
May 31, 12:00 AM CDTTSTM WND GST 742 Nnw Ninnekah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 6:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1687 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WUUS54 KOUN 310448
SVROUN
OKC017-027-049-051-081-083-087-109-119-125-133-310530-
/O.NEW.KOUN.SV.W.0353.120531T0448Z-120531T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1148 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  GRADY COUNTY IN CENTRAL OKLAHOMA...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  LOGAN COUNTY IN CENTRAL OKLAHOMA...
  MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...
  POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
  DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED 
  ALONG A LINE EXTENDING FROM STILLWATER TO EL RENO...MOVING 
  SOUTHEAST AT 40 MPH. STRONG WINDS EXTENDED UP TO 25 MILES AHEAD OF 
  THE STORMS...AND WERE AFFECTING THE OKLAHOMA CITY METRO AREA.

* LOCATIONS IMPACTED INCLUDE...
  OKLAHOMA CITY...NORMAN...EDMOND...MIDWEST CITY...MOORE...SHAWNEE...
  DEL CITY...EL RENO...CHICKASHA...STELLA...YUKON...BETHANY...
  CONCHO...MUSTANG...THE VILLAGE...WARR ACRES...CHOCTAW...CUSHING...
  SEMINOLE AND TECUMSEH. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 78 AND 155.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.
 INTERSTATE 40 BETWEEN MILE MARKERS 117 AND 213.
 INTERSTATE 44 BETWEEN MILE MARKERS 68 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3497 9690 3469 9755 3469 9808 3561 9810
      3572 9766 3614 9678 3591 9661 3541 9663
      3539 9654 3546 9655 3543 9649 3547 9648
      3546 9644 3529 9644
TIME...MOT...LOC 0444Z 310DEG 35KT 3593 9683 3503 9810 

$$

CMS
1 follow-up statement
207 
WWUS54 KOUN 310519
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1219 AM CDT THU MAY 31 2012

OKC017-083-119-310540-
/O.CAN.KOUN.SV.W.0353.000000T0000Z-120531T0530Z/
PAYNE OK-CANADIAN OK-LOGAN OK-
1219 AM CDT THU MAY 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR PAYNE...CANADIAN AND LOGAN 
COUNTIES IS CANCELLED...

THE AREA OF STRONG WINDS WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3497 9690 3469 9755 3469 9808 3531 9809
      3532 9766 3590 9662 3541 9663 3539 9654
      3546 9655 3543 9651 3543 9648 3547 9648
      3546 9644 3529 9644
TIME...MOT...LOC 0516Z 325DEG 48KT 3561 9663 3499 9732 3472 9790 

$$

OKC027-049-051-081-087-109-125-133-310530-
/O.CON.KOUN.SV.W.0353.000000T0000Z-120531T0530Z/
LINCOLN OK-MCCLAIN OK-OKLAHOMA OK-GARVIN OK-GRADY OK-CLEVELAND OK-
SEMINOLE OK-POTTAWATOMIE OK-
1219 AM CDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM 
CDT FOR LINCOLN...MCCLAIN...OKLAHOMA...NORTHWESTERN GARVIN...GRADY...
CLEVELAND...SEMINOLE AND POTTAWATOMIE COUNTIES...

AT 1211 AM CDT...THE LEADING EDGE OF STRONG NORTHWEST 
WINDS...SOMETIMES GUSTING IN EXCESS OF 60 MPH...WAS ALONG A LINE 
EXTENDING FROM 8 MILES NORTHWEST OF PADEN TO LEXINGTON TO MARLOW... 
MOVING SOUTHEAST AT 55 MPH. THESE WINDS WERE ASSOCIATED WITH A 
THUNDERSTORM COMPLEX OVER NORTHERN OKLAHOMA.

LOCATIONS IMPACTED INCLUDE...
NORMAN...MIDWEST CITY...MOORE...SHAWNEE...CHICKASHA...STELLA...
CHOCTAW...SEMINOLE...TECUMSEH...PURCELL...NEWCASTLE...NOBLE...
HARRAH...TUTTLE...SLAUGHTERVILLE...MCLOUD...LINDSAY...CHANDLER...
BLANCHARD AND STROUD. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 78 AND 123.
 INTERSTATE 240 BETWEEN MILE MARKERS 2 AND 16.
 INTERSTATE 40 BETWEEN MILE MARKERS 156 AND 213.
 INTERSTATE 44 BETWEEN MILE MARKERS 69 AND 113...AND BETWEEN MILE 
MARKERS 161 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3497 9690 3469 9755 3469 9808 3531 9809
      3532 9766 3590 9662 3541 9663 3539 9654
      3546 9655 3543 9651 3543 9648 3547 9648
      3546 9644 3529 9644
TIME...MOT...LOC 0511Z 325DEG 48KT 3561 9663 3499 9732 3472 9790 

$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:42 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, May 30, 6:42 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT WED MAY 30 2012

.AVIATION...
SCATTERED TSRA OVER W OK AND W NORTH TX WILL MOVE SE OR E THIS
EVENING...WHILE LARGE STORM CLUSTER OVER C KS ADVANCES TO THE S.
THESE SYSTEMS WILL...BY THE END OF THE NIGHT...AFFECT ALL OUR TAF
SITES...A FEW OF THEM MORE THAN ONCE. MANY OF THE STORMS WILL BE
SEVERE...AND THE STORM COMPLEX FROM KS WILL LIKELY BRING
WIDESPREAD STRONG WINDS OVERNIGHT TO MOST OF OUR TAF SITES. A FEW
MORE TSRA MAY ACCOMPANY THE COLD FRONT TOMORROW MORNING...AS MAY A
LAYER OF ST OR SC. CONDITIONS SHOULD IMPROVE AS THE FRONT ADVANCES
FARTHER TO THE S IN THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  87  66  77  54 /  70  80  20  10
HOBART OK         93  66  80  53 /  40  50  10  10
WICHITA FALLS TX  96  70  85  54 /  40  50  20  10
GAGE OK           88  61  75  48 /  60  50  10  10
PONCA CITY OK     85  64  73  49 /  60  80  20  10
DURANT OK         91  69  83  54 /  70  60  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

02/23/23
Hazardous weather outlook, May 30, 4:20 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT WED MAY 30 2012

OKZ004>048-050>052-TXZ083>090-311000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
420 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA INCLUDES ALL AREAS OF OKLAHOMA AND WESTERN
NORTH TEXAS NORTH AND EAST OF A LINE FROM GAGE TO ALTUS IN
OKLAHOMA...TO ARCHER CITY IN WESTERN NORTH TEXAS. A SLIGHT RISK
COVERS THE REMAINDER OF WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM
THURSDAY.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
THURSDAY MORNING.

IMPACTS... DAMAGING WIND GUSTS UP TO 80 MPH...CAUSING DAMAGE TO
STRUCTURES...TREES...AND UTILITY LINES.

HAIL UP TO 3 INCHES IN DIAMETER...CAUSING DAMAGE TO
WINDOWS...ROOFS...AND CARS.

DISCUSSION...
SCATTERED THUNDERSTORMS WERE DEVELOPING IN THE VICINITY OF A
DRYLINE EXTENDING SOUTHWARD THROUGH THE EASTERN TEXAS PANHANDLE.
THESE STORMS ARE EXPECTED TO MOVE EASTWARD INTO PARTS OF WESTERN
OKLAHOMA AND NORTH TEXAS THIS EVENING ADDITIONAL STORMS ARE EXPECTED
TO DEVELOP ACROSS PARTS OF WESTERN AND CENTRAL KANSAS IN THE VICNITY
OF A WARM FRONT. THESE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS
DURING THE EVENING AND MOVE SOUTHEASTWARD INTO OKLAHOMA AIDED BY AN
UPPER LEVEL MOVING INTO THE PLAINS STATES. FAVORABLE WIND FIELDS AND
AN EXTREMELY UNSTABLE AIRMASS WILL SUPPORT THE DEVELOPMENT OF SEVERE
STORMS. INITIAL STORMS WILL LIKELY BE DISCRETE SUPERCELLS CAPABLE OF
PRODUCING VERY LARGE HAIL TO BASEBALL SIZE AND PERHAPS A TORNADO OR
TWO...ESPECIALLY IN THE VICINITY OF THE FRONTAL BOUNDARY WHERE LOW
LEVEL WINDS WILL BE MORE FAVORABLE FOR STORM ROTATION. LATER THIS
EVENING...STORMS WILL LIKELY MERGE INTO A SEVERE SQUALL
LINE...POSING A THREAT OF WIDESPREAD DAMAGING WINDS. THE SEVERE
THREAT WILL LAST WELL INTO THE OVERNIGHT HOURS AS THIS CLUSTER OF
STORMS PUSHES SOUTHEASTWARD.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LINGER INTO THURSDAY AFTERNOON AS A COLD FRONT
SWEEPS ACROSS THE AREA. WHILE A FEW MARGINALLY SEVERE STORMS MAY
OCCUR...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED THURSDAY. THE NEXT
CHANCE FOR THUNDERSTORMS WILL ARRIVE SATURDAY AS ANOTHER STORM
SYSTEM APPROACHES THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

AUSTIN/II

In the hours before

Local storm report, May 30, 11:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TSTM WND GST     4 SSW SPRINGER          34.26N 97.17W
05/30/2012  M64 MPH          CARTER             OK   TRAINED SPOTTER

&&

FM
Local storm report, May 30, 11:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1118 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     4 WSW WEATHERFORD       35.51N 98.77W
05/30/2012  M65 MPH          CUSTER             OK   MESONET

&&

FM
Local storm report, May 30, 11:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     5 WNW EL RENO           35.56N 98.04W
05/30/2012  M61 MPH          CANADIAN           OK   MESONET

&&

FM
Special weather statement, May 30, 11:32 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT WED MAY 30 2012

OKZ022-023-027>029-035-037>040-044-046-310515-
COTTON OK-KIOWA OK-CADDO OK-WASHITA OK-GRADY OK-MCCLAIN OK-
CLEVELAND OK-TILLMAN OK-GARVIN OK-STEPHENS OK-COMANCHE OK-CARTER OK-
1132 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...KIOWA...CADDO...
SOUTHEASTERN WASHITA...GRADY...MCCLAIN...SOUTH CENTRAL CLEVELAND...
EAST CENTRAL TILLMAN...GARVIN...STEPHENS...COMANCHE AND
NORTHWESTERN CARTER COUNTIES UNTIL 1215 AM CDT...

AT 1130 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED FROM ALONG A LINE EXTENDING FROM OKLAHOMA
CITY...TO POCASSET TO 5 MILES NORTH OF HOBART... MOVING SOUTHEAST AT
55 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...DUNCAN...CHICKASHA...HOBART...ANADARKO...PAULS VALLEY...
PURCELL...NOBLE...MARLOW...SLAUGHTERVILLE...LINDSAY...BLANCHARD...
WALTERS...CACHE...LEXINGTON...CARNEGIE...APACHE...MAYSVILLE...RUSH
SPRINGS AND ELGIN.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3518 9731 3452 9717 3451 9726 3451 9735
      3449 9735 3423 9872 3511 9913
TIME...MOT...LOC 0430Z 335DEG 48KT 3522 9791 3511 9903

CMS
Local storm report, May 30, 11:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     CARMEN                  36.58N 98.46W
05/30/2012  E75 MPH          ALFALFA            OK   EMERGENCY MNGR

            WIDESPREAD DAMAGE ACROSS THE TOWN. UP TO THREE FOOT
            DIAMETER TREE LIMBS DOWNED. MOST OF THE TOWN WITHOUT
            ELECTRICITY. REPORTED BY ALFALFA COUNTY EMERGMGR.

&&

FM
Local storm report, May 30, 11:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1147 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     2 SSW MINCO             35.29N 97.96W
05/30/2012  M68 MPH          GRADY              OK   MESONET

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:04 PM CDTSpecial Weather StatementOUNCotton26 min
May 30, 7:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher15 min
May 30, 7:11 PM CDTSevere Thunderstorm WarningOUNCotton49 min
May 30, 7:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady29 min
May 30, 7:33 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens57 min
May 30, 8:25 PM CDTSpecial Weather StatementOUNAlfalfa, Grant, Harper, Kay, Woods35 min
May 30, 8:37 PM CDTSpecial Weather StatementOUNCarter, Love23 min
May 30, 8:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Ellis, Garfield, Grant, Harper, Kay and 3 more52 min
May 30, 8:53 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens52 min
May 30, 9:44 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Ellis, Garfield, Grant, Harper and 7 more61 min
May 30, 10:06 PM CDTSpecial Weather StatementOUNMarshall24 min
May 30, 10:32 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Garfield, Grant, Kay and 6 more58 min
May 30, 10:44 PM CDTSpecial Weather StatementOUNCarter, Cotton, Jefferson, Johnston, Love, Murray and 1 more61 min
May 30, 11:02 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Custer, Grady and 8 more43 min
May 30, 11:32 PM CDTSpecial Weather StatementOUNComanche, Garvin, Grady, Kiowa, McClain, Stephens43 min
May 31, 12:10 AM CDTSpecial Weather StatementOUNGarvin, McClain, Pottawatomie, Seminole, Stephens35 min
May 31, 12:44 AM CDTSpecial Weather StatementOUNCarter, Hughes, Jefferson, Johnston, Murray, Pontotoc and 1 more46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.